How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17765
Experience:  35 years of experience
8227957
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

I have an artery in my groin area that looks pinched on

Customer Question

I have an artery in my groin area that looks pinched on film. Can this cause
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: Cardiologist put dye in me. Heart good. but when he put more dye in legs my back and hips hurt so bad it made me scream and come off table. Hips and middle back between hips.
JA: Do you know if your family has a history of heart disease? In general, how would you describe your health lately?
Customer: Grandmother had heart attack. Older brothers had heart attacks. Sister had heart attack. I am tired all the time.
JA: The doctor is ready to answer your medical question. Is there anything else you want him to know?
Customer: I take 2 different blood pressure meds and I have rapid pulse I can feel heart beat. Doctor said I need to get use to.
Submitted: 1 month ago.
Category: Health
Expert:  Dr. Saha replied 1 month ago.

Hello!
My name is*****
Welcome to JustAnswer.
I'm reviewing your question now, and will post back with your reply momentarily.

Expert:  Dr. Saha replied 1 month ago.

Please write your symptoms in detail?

Why did you have the test?

Did you have any other test?

Customer: replied 1 month ago.
Pain in hips and lower back. They did the test because of blood pressure, angina, and rapid heart beat. Did ekg. Said I was fine except artery in left upper groin was pinched. Said that's all he could do??????
Expert:  Dr. Saha replied 1 month ago.

Did they suggest any treatment? any stent?

What cause was told for the pinching?

Customer: replied 1 month ago.
no
Expert:  Dr. Saha replied 1 month ago.

Thank you for all the information,
I am sorry for your symptoms.
Compression or pinching of artery can cause low blood supply to a part.
This can cause pain.
The cause of pinching needs to be established & treated.
You need to discuss with your doctor about the cause of pinching.
Sometimes, there can be narrowing of artery from atherosclerosis or deposition of cholesterol, lipids, inflammation.
However, during injection of dye there can a warm sensation or burning when the dye travels through artery.

This is a temporary effect & goes away soon.
I hope this information helps.
If there’s anything else I can do, please let me know.
Wish your early recovery.
Please rate my answer excellent if you are satisfied with it.
Regards.

Related Health Questions